# SDR 99ZZZX1261

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 117945661
- Condition: Malfunctioned
- Location: Mast Moment
- Part time: 3,257 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNRELIABLE INDICATION. REF:  RMA NR R017135.  REMOVED AND REPLACED.
